# SDR SWIA201023674

- Difficulty date: February 4, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 24,396 hours, 34,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR LEVEL EMERGENCY LIGHT NEAR ROW 5 INOP.  (FLT 6199)  REPLACED LIGHT FIXTURE.
